# SDR 95ZZZX4493

- Difficulty date: July 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6418R
- Make and model: Cessna 172RG
- Aircraft serial: 172RG0180
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 24110111
- Condition: Corroded
- Location: Rt Mlg Well
- Part time: 5,118 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BULKHEAD WITH SEVERE CORROSION IN RT GEAR WELL WHERE LANDING GEAR PIVOT ATTACHES.  RIVETS IN THIS LOCATION CORRODED AND SHEARED.  EVIDENCE OF PLAY IN RT GEAR.  COMPLETE BULKHEAD NEEDED REPLACEMENT.  AIRCRAFT SPENT MOST OF ITS TIME IN SALT WATER ENVIRONMENT.  ALSO, ENGINE EXHAUST FLOWS ACROSS THIS AREA.  SUBMITTER SUGGESTS CLEAN AREA AND INSPECT THOROUGHLY, ESPECIALLY IN CORROSIVE ENVIRONMENT.
